# SDR UALA2008111302048

- Difficulty date: April 8, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 33,891 hours, 9,661 cycles
- Engine: Pwa PW4056
- Engine time: 33,998 hours, 8,841 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Part time: 33,998 hours, 8,841 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LEFT ENGINE FUEL FILTER LIGHT ON MOMENTARILY IN DESCENT.  RECEIVED STATUS LIGHT, CLEARED IT.  FOUND CONNECTOR D10996 DIRTY.  CLEANED CONNECTOR & RAN ENGINE - OK.
